# SDR AALA201904199010

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 17,970 hours, 3,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS THE L1 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED L1 DOOR ASSIST BOTTTLE IAW CARD PS21.
